Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Can I take oromorph along with cocodamol?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
I take 30/500 cocodamol and GP has given me oromorph, can I take the two together?
Posted Sat, 25 Jan 2014 in Medicines and Side Effects
Answered by Dr. Shoaib Khan 56 minutes later
Brief Answer: Mild-moderate interaction ma'am, not serious Detailed Answer: Hello ma'am and welcome. Thank you for writing to us. Oromorph contains the active ingredient morphine and 30/500 co codamol contains the active ingredients codeine and paracetamol. There may be possible interactions between morphine and codeine, but are considered to be mild-moderate with symptoms like: -Dizziness -Difficulty concentrating -Drowsiness It is advised not to go about activities that require continuous concentration like driving or operating XXXXXXX machinery. Please make sure you take the required precautions. I hope you find my response both helpful and informative ma'am. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor